# SDR USAA20091001EM072

- Difficulty date: September 30, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - THE CAPTAIN'S SEAT FAILS TO LOCK IN SET POSITION ON THE FORWARD AND AFT SEAT RAIL.  THE SEAT SLIDES AFT UNLESS THE HANDLE IS PUSHED FORCEFULLY INTO THE LOCKED POSITION.  MAINTENANCE ADJUSTED THE FORWARD CAPTAIN MOVEMENT AND LOCK POSITIONS.  OPERATIONAL CHECK IS GOOD AT THIS TIME.
